Per citar aquest document:
Web of Science: 14 cites,
Centers on center manifolds in the Lu system
Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Pessoa, Claudio (Universidade Estadual Paulista(Brazil))
Shafer, Douglas S. (AGH University of Science and Technology(Poland). Faculty of Applied Mathematics)

Data: 2011
Resum: We confirm a conjecture of Mello and Coelho [Physics Letters A 373 (2009) 1116–1120] concerning the existence of centers on local center manifolds at equilibria of the Lü system of differential equations on R3. Our proof shows that the local center manifolds are algebraic ruled surfaces, and are unique.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Center problem ; Center manifold ; Integrability
Publicat a: Physics Letters. A, Vol. 375 (2011) , p. 3509-3511, ISSN 0375-9601

DOI: 10.1016/j.physleta.2011.08.022

4 p, 255.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14

   Favorit i Compartir